The Michigan Mathematical Journal

Polarized complexity-1 T-varieties

Nathan Owen Ilten and Hendrik Süß

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 60, Issue 3 (2011), 561-578.

Dates
First available in Project Euclid: 8 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1320763049

Digital Object Identifier
doi:10.1307/mmj/1320763049

Mathematical Reviews number (MathSciNet)
MR2861089

Zentralblatt MATH identifier
1230.14075

Subjects
Primary: 14M25: Toric varieties, Newton polyhedra [See also 52B20]

Citation

Ilten, Nathan Owen; Süß, Hendrik. Polarized complexity-1 T-varieties. Michigan Math. J. 60 (2011), no. 3, 561--578. doi:10.1307/mmj/1320763049. https://projecteuclid.org/euclid.mmj/1320763049


Export citation

References

  • K. Altmann and G. Hein, A fansy divisor on $\bar M_0,n,$ J. Pure Appl. Algebra 212 (2008), 840–850.
  • K. Altmann, J. Hausen, and H. Süß, Gluing affine torus actions via divisorial fans, Transform. Groups 13 (2008), 215–242.
  • R. Hartshorne, Algebraic geometry, Graduate Texts in Math., 52, Springer-Verlag, New York, 1977.
  • D. Mumford, Varieties defined by quadratic equations, Questions on algebraic varieties (C.I.M.E.; Varenna, 1969), pp. 29–100, Edizioni Cremonese, Rome, 1970.
  • L. Petersen and H. Süß, Torus invariant divisors, preprint, 2008, arXiv:0811.0517v1 [math.AG].
  • H. Süß, Canonical divisors on $T$-varieties, preprint, 2008, arXiv:0811.0626v1 [math.AG].